Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Working night shifts, sleeping during the day, lack of good sleep. Prescribed zolfresh. Correct medication?

Hi i work in night shifts for the past 6 to 7 years.And sleep during the day..but i dont get good sound sleep.and i feel irritating sensation in my eye.For some time i got additicted to Corez which made me drowsy and put me to sleep..Consulted a doctor and he prescribed me to take it fine if i take Zolfresh..
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You are a shift night worker and problem of sleep or insomnia is very common problem in night shift workers. Its good that you stopped to take corez. Zolfresh is a good hypnotic drug and it helps to induce sleep. It is also non addicting and have very few side effects. It is a good drug to take but don't take it for long time as risk of rebound insomnia is there with this drug.
Other options are also there like Ramelteon, Melatonin etc. These tend to correct sleep cycle by altering brain centers for sleep and these are also non addicting

Dr. Seikhoo Bishnoi
Answered: Fri, 22 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor